Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

April 11, 2021Palm Beach County, Florida

NWS Miami, FL issued this special weather statement at Apr 11, 2021, 2:33 PM EDT for Palm Beach County, Florida. It was in force for 57 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2021, 2:33 PM EDT (18:33 UTC)
Expired
Apr 11, 2021, 3:30 PM EDT
In force
57 min
Issued by
NWS Miami, FL

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 139 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 2:58 PM EDTTSTM WND DMGTequesta, FLDELAYED REPORT. MULTIPLE REPORTS FROM THE TEQUESTA AREA INCLUDING DOWNED TREES AND POWER LINES AND DAMAGE TO A RAILROAD CROSSING GATE. FROM SOCIAL MEDIA REPORTS AND PICTURES. TIME ESTIMATED FROM RADAR.
Apr 11, 3:00 PM EDTTSTM WND DMG2 Nne Lion Country Safa, FLTRAINED SPOTTER CALLED IN AND REPORTED SEVERAL DOWNED TREE BRANCHES. BRANCHES WERE ESTIMATED TO BE APPROXIMATELY 5 TO 6 INCHES IN GIRTH.
Apr 11, 3:00 PM EDTTSTM WND DMG2 Ssw Philo Farms, FLDELAYED REPORT. SMALL HARDWOOD TREE DOWNED IN JUPITER FARMS. SOCIAL MEDIA REPORT. TIME ESTIMATED FROM RADAR.
Apr 11, 3:02 PM EDTTSTM WND GST 481 Nne Lion Country Safa, FLPEAK GUST SO FAR. MESONET STATION FW4571 LOXAHATCHEE.
Apr 11, 3:02 PM EDTMARINE TSTM WIND 562 Se Jupiter, FLDELAYED REPORT. A MARINE THUNDERSTORM WIND GUST OF 56 MPH / 49 KNOTS WAS RECORDED AT MESONET STATION XOAK OAKES SUBSTATION.
Apr 11, 3:05 PM EDTMARINE TSTM WIND 631 N Juno Beach, FLDELAYED REPORT. A MARINE THUNDERSTORM WIND GUST OF 63 MPH / 55 KNOTS WAS RECORDED BY MESONET STATION XJUP JUNO BEACH PIER.
Apr 11, 3:05 PM EDTTSTM WND GST 631 N Juno Beach, FLMESONET STATION XJUP JUNO BEACH PIER RECORDED A 63 MPH (55 KT) WIND GUST ASSOCIATED WITH A SEVERE THUNDERSTORM OVER PALM BEACH COUNTY. STATION ELEVATION: 20 FT.
Apr 11, 3:05 PM EDTMARINE TSTM WIND 631 N Juno Beach, FLDELAYED REPORT. A MARINE THUNDERSTORM WIND GUST OF 63 MPH / 55 KNOTS WAS RECORDED BY MESONET STATION XJUP JUNO BEACH PIER.
Apr 11, 3:08 PM EDTHAIL 0.251 Sw Philo Farms, FLTRAINED SPOTTER CALLED IN AND REPORTED PEA-SIZED HAIL BETWEEN JUPITER FARMS RD AND W INDIANTOWN RD.
Apr 11, 3:15 PM EDTTSTM WND DMG1 E Palm Beach Gardens, FLLARGE HARDWOOD TREE BRANCH DOWNED. WOODEN FENCE KNOCKED DOWN. OFF BURNS RD NEAR PALM BEACH GARDENS MEDICAL CENTER. TIME ESTIMATED. RELAYED VIA SOCIAL MEDIA.
Apr 11, 3:15 PM EDTTSTM WND DMG2 Se Belle Glade, FLCALLER REPORTED ROOF DAMAGE AT RESIDENCE LOCATED AT SE AVE K PL ASSOCIATED WITH A SEVERE THUNDERSTORM.
Apr 11, 3:15 PM EDTHAIL 0.251 Wsw Wellington, FLTRAINED SPOTTER CALLED IN AND REPORTED PEA-SIZED HAIL NEAR S SHORE BLVD.
Apr 11, 3:30 PM EDTTSTM WND DMG2 Nne Riviera Beach, FLTRAINED SPOTTER REPORTED DOWNED TREES ON TOP OF VEHICLES ALONG NORTH PALM BEACH NORTHLAKE AND US1.
Apr 11, 3:30 PM EDTHAIL 0.72 E Wellington, FLMIX OF SMALL HAIL WITH A FEW DIME SIZED PIECES. NEAR INTERSECTION OF SR-7 AND US 441.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1240 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

404 
WWUS82 KMFL 111833
SPSMFL

Special Weather Statement
National Weather Service Miami FL
233 PM EDT Sun Apr 11 2021
 
FLZ067-068-168-111930-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
233 PM EDT Sun Apr 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PALM BEACH COUNTY UNTIL
330 PM EDT...

* At 233 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Port
  Saint Lucie to near Clewiston. Movement was east at 35 mph.

* Small hail and wind gusts of 50 to 55 mph possible with these
  storms.

* Locations impacted include...
  West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Riviera
  Beach, Belle Glade, Pahokee, Tequesta, South Bay, Juno Beach, Canal
  Point, Lake Harbor, Royal Palm Beach, North Palm Beach, Lake Park,
  Belle Glade Camp, North County Airport, Loxahatchee Groves, Lion
  Country Safari Park and Okeelanta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Florida.

LAT...LON 2682 8003 2656 8034 2648 8086 2683 8086
      2679 8082 2691 8070 2698 8069 2702 8064
      2702 8063 2696 8061 2696 8014 2697 8014
      2697 8003
TIME...MOT...LOC 1833Z 261DEG 30KT 2728 8032 2679 8086 

$$

Weinman

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Apr 11, 11:27 AM EDT, 3 hours 6 minutes earlier.

Area forecast discussion, Apr 11, 11:27 AM EDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1127 AM EDT Sun Apr 11 2021

.UPDATE...

A large MCS moving through central Florida and the eastern Gulf of
Mexico will move through south Florida later this afternoon
through the late evening hours. There is also some indication that
a few storms may begin to develop in a complex area of forcing
along the Gulf breeze where outflow from upstream convection
interacts with a theta-e ridge to the south. These more discrete
storms, should they materialize, could bring the potential for
large hail and damaging winds as they move inland through the
Everglades and Lake regions. As the MCS reaches south Florida the
main threat will be damaging straight line winds, but an isolated
tornado embedded within the line or even possibly some marginally
severe hail will also be possible. Due to the forcing mechanisms
mentioned above, favorable thermodynamic and shear profiles, the
SPC has included a portion of the region in an Enhanced Risk for
severe storms today, and extended the Slight all the way through
Miami-Dade and Mainland Monroe counties. Folks should be prepared
to enact their severe weather plans today and always have a way
to receive warnings in a timely manner.

&&

.PREV DISCUSSION... (Issued 747 AM EDT Sun Apr 11 2021)

AVIATION(12Z TAFS)...

VFR and mostly clear skies will prevail through the first part of
the afternoon. Then, clouds will increase and a thunderstorm
complex will quickly move through south Florida. Severe
thunderstorms are possible within the leading line of storms. In
its wake, trailing stratiform rain and possibly an isolated storm
should be expected. Winds will be gusty out of the southwest
through the day, briefly shifting northwesterly behind the area of
storms, and then back SSW during the overnight hours.

PREV DISCUSSION... (Issued 314 AM EDT Sun Apr 11 2021)

SHORT TERM (Today through Monday)...

Models depict a shortwave trough aloft developing over the E Gulf
and pushing across central/southern Florida today, ahead of an
approaching frontal boundary. Most solutions show scattered
development of thunderstorms this morning over the eastern Gulf
waters and central Florida, then gradually becoming more MCS in
nature by the early afternoon hours as it approaches SoFlo.

Meanwhile, decent instability factors, including strong effective
shear around 40-45 knots, mid level temps in the -12 to -13
celsius range, and sfc temps expected to hit the upper 80s, should
suffice for supporting strong to severe cells. Latest SPC
convective outlook keeps the northern-most portions of the CWA
under a slight risk of severe weather, including the Lake region.
The rest of SoFlo remains under a marginal risk.

The strongest cells will be capable of producing damaging wind
gusts, hail, and localized flooding. Isolated tornadoes or marine
waterspouts are certainly possible. Urban flooding could be
enhanced where ever training of cells develops, which could bring
accumulations of 2 inches or more at times. This may result in
significant flooding of low-lying areas, ponding on roadways and
potential for water to enter buildings.

Tonight the showers linger around the area, with POPs gradually
decreasing from north-to-south. But enough leftover
moisture/instability will remain adequate for low-end scattered
showers and storms to develop all night and through Monday
afternoon.

LONG TERM (Monday Night through Saturday)...

Tuesday and Wednesday...

High pressure swiftly builds back into the region, restoring
drier conditions for at least the first portion of the extended
period. Furthermore, with the axis of the ridge sliding to our
east, flow across the area should also quickly reorient out of the
east and then southeast by mid-week. The addition of an onshore
component will aid in keeping seasonable to slightly above normal
temperatures around through the forecast period.

Thursday through Saturday...

Winds continue to veer out of the south to southwest around late
week, enhancing moisture across South Florida ahead of the next
frontal boundary. Guidance currently depicts the front briefly
becoming stationary across Central FL by the end of week and then
oozing across South Florida through the weekend as a digging
shortwave trough gives the boundary the southward momentum it
needs. Therefore, an uptick in rain and thunder chances is
expected, mainly for the Lake region, east coast metro, and
adjacent Atlantic waters each afternoon. Although, confidence
remains rather low regarding the specifics with the lack in
consensus between global models the past few forecast cycles.
Thus, have not strayed from guidance, keeping generally 20-30%
POPs during this time. Will continue to monitor how the pattern
evolves and examine the finer details as they come into better
focus.

AVIATION(06Z TAFS)...
An approaching front will bring periods of MVFR/IFR cigs/vis with
thunderstorms around the terminals, mainly after 17-18Z. PROB30
groups have been added to the TAFS for the afternoon hours, but
timing adjustments will certainly be required as the weather
scenario evolves today. Winds will again increase from the S/SW
with gusts to near 30kt at times.

MARINE...
Marine boating conditions will continue to gradually deteriorate
today over both the Atlantic and Gulf waters with the arrival of a
surface boundary. As surface winds increase out ahead of the
front, expect periods of wind gusts to near 30kt at times. As the
front moves across the area, scattered to numerous showers and
scattered thunderstorms will be possible over all south Florida
waters. Main threats will be cloud-to-water lightning, heavy
rainfall, lowering visibilities and even some small hail.

BEACHES...
The high risk of rip currents along the Atlantic Coast continues
today with robust SW winds establishing this afternoon.
Additionally, with scattered showers and thunderstorms developing
over the next day or two, lightning may become a hazard.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            72  89  69  85 /  50  30   0  10
West Kendall     71  90  67  86 /  50  30   0  10
Opa-Locka        72  88  66  84 /  50  30   0  10
Homestead        71  88  67  84 /  50  30   0   0
Fort Lauderdale  71  87  70  84 /  50  30   0  10
N Ft Lauderdale  71  86  68  83 /  50  20   0  10
Pembroke Pines   72  88  67  85 /  50  30   0  10
West Palm Beach  70  85  66  84 /  40  30   0  10
Boca Raton       71  87  67  84 /  40  20   0  10
Naples           71  84  65  86 /  60  10   0  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for FLZ069-168-172-
     173.

AM...Small Craft Advisory until 2 AM EDT Monday for AMZ610-630-650-
     651-670-671.

GM...None.
&&

Update/Aviation...Harrigan
Today through Monday and Marine...AR
Monday Night through Saturday...HVN

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Apr 11, 10:16 AM EDT, 4 hours 17 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1016 AM EDT Sun Apr 11 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
120230-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1016 AM EDT Sun Apr 11 2021

...SCATTERED TO NUMEROUS SEVERE STORMS POSSIBLE TODAY...
...HAZARDOUS MARINE AND BEACH CONDITIONS TODAY...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: Scattered to numerous severe thunderstorms will be
possible across all of South Florida today. Ensure severe weather
safety plans are in order, and have a way to receive warnings.

Wind: Damaging wind gusts of 60 mph or greater will be possible with
thunderstorms today. In addition, elevated winds across the local
waters will be hazardous for boating today.

Hail: Damaging hail of 1-inch or greater will be possible with the
stronger thunderstorms today.

Waterspouts: Waterspouts will be possible across all local waters
today, with the greatest risk across the Atlantic, Biscayne Bay, and
Lake Okeechobee waters.

Tornadoes: A few tornadoes will be possible with the stronger
thunderstorms todays, with the greatest risk along the east coast
metros.

Flooding: Flooding of roadways and low-lying areas will be possible
with repeated rounds of heavy showers and thunderstorms today.

Rip currents: There is a high risk of rip currents for all South
Florida beaches.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A few strong thunderstorms are possible on Monday. Lightning, heavy
rainfall, gusty winds, and hail are the primary hazards.

A High Risk of rip currents is likely along most of the Atlantic
beaches through Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed. Please relay any information
about observed severe weather to the NWS while following all local,
state, and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Weinman

In the hours before

Special weather statement, Apr 11, 1:33 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Miami FL
133 PM EDT Sun Apr 11 2021

FLZ067-068-168-111815-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
133 PM EDT Sun Apr 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY
UNTIL 215 PM EDT...

* At 132 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Loxahatchee NWR, or 8 miles
  south of Wellington, moving northeast at 35 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with this storm.

* Locations impacted include...
  West Palm Beach, Boynton Beach, Wellington, Lake Worth, Riviera
  Beach, Palm Beach, Ocean Ridge, Greenacres, Royal Palm Beach, Palm
  Springs, North Palm Beach, Lantana, Lake Park, Atlantis, Haverhill,
  Cloud Lake, Loxahatchee NWR, Palm Beach International Airport, Port
  Of Palm Beach and Golden Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2644 8027 2655 8041 2687 8000 2658 7993
TIME...MOT...LOC 1732Z 234DEG 30KT 2652 8029

Weinman
Special weather statement, Apr 11, 1:58 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Miami FL
158 PM EDT Sun Apr 11 2021

FLZ063-066-111845-
Hendry FL-Glades FL-
158 PM EDT Sun Apr 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR GLADES COUNTY UNTIL 245 PM EDT...

* At 158 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 9 miles
  south of Basinger to 8 miles east of Babcock Ranch. Movement was
  east at 30 mph.

* Small hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  Labelle, Moore Haven, Lakeport, Buckhead Ridge, Palmdale, Brighton
  Seminole Reservation, Ortona, Muse, Port La Belle and Indian
  Prairie Canal Mouth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2719 8091 2717 8090 2717 8088 2714 8087
      2720 8083 2718 8080 2713 8079 2706 8085
      2703 8086 2697 8093 2695 8100 2692 8100
      2676 8121 2677 8157 2703 8156 2703 8127
      2712 8127 2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 1758Z 260DEG 26KT 2726 8102 2691 8162

CWC
Special weather statement, Apr 11, 2:33 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
233 PM EDT Sun Apr 11 2021

FLZ067-068-168-111930-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
233 PM EDT Sun Apr 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PALM BEACH COUNTY UNTIL
330 PM EDT...

* At 233 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Port
  Saint Lucie to near Clewiston. Movement was east at 35 mph.

* Small hail and wind gusts of 50 to 55 mph possible with these
  storms.

* Locations impacted include...
  West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Riviera
  Beach, Belle Glade, Pahokee, Tequesta, South Bay, Juno Beach, Canal
  Point, Lake Harbor, Royal Palm Beach, North Palm Beach, Lake Park,
  Belle Glade Camp, North County Airport, Loxahatchee Groves, Lion
  Country Safari Park and Okeelanta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Florida.

LAT...LON 2682 8003 2656 8034 2648 8086 2683 8086
      2679 8082 2691 8070 2698 8069 2702 8064
      2702 8063 2696 8061 2696 8014 2697 8014
      2697 8003
TIME...MOT...LOC 1833Z 261DEG 30KT 2728 8032 2679 8086

Weinman

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:12 PM EDTSevere Thunderstorm WarningMFLPalm Beach33 min
Apr 10, 8:46 PM EDTSpecial Marine WarningMFL44 min
Apr 10, 8:46 PM EDTSpecial Weather StatementMFLBroward44 min
Apr 10, 8:51 PM EDTSpecial Weather StatementMFLPalm Beach39 min
Apr 10, 8:55 PM EDTSpecial Marine WarningMFL65 min
Apr 10, 9:16 PM EDTSpecial Weather StatementMFLPalm Beach44 min
Apr 11, 9:22 AM EDTSmall Craft AdvisoryMFL17 hr
Apr 11, 1:33 PM EDTSpecial Weather StatementMFLPalm Beach42 min
Apr 11, 1:58 PM EDTSpecial Weather StatementMFLGlades47 min
Apr 11, 2:05 PM EDTSpecial Marine WarningMFL85 min
Apr 11, 2:25 PM EDTSevere Thunderstorm WarningMFLGlades35 min
Apr 11, 2:39 PM EDTSevere Thunderstorm WarningMFLPalm Beach66 min
Apr 11, 2:47 PM EDTSpecial Weather StatementMFLGlades43 min
Apr 11, 2:49 PM EDTSpecial Marine WarningMFL86 min
Apr 11, 2:56 PM EDTSevere Thunderstorm WarningMFLPalm Beach64 min
Apr 11, 3:04 PM EDTSpecial Weather StatementMFLGlades41 min
Apr 11, 3:30 PM EDTSpecial Weather StatementMFLGlades, Hendry45 min
Apr 11, 3:30 PM EDTSpecial Weather StatementMFLBroward60 min
Apr 11, 3:32 PM EDTSpecial Marine WarningMFL58 min
Apr 11, 3:39 PM EDTSpecial Marine WarningMFL96 min
Apr 11, 3:50 PM EDTSpecial Marine WarningMFL85 min
Apr 11, 4:08 PM EDTSpecial Marine WarningMFL97 min
Apr 11, 4:12 PM EDTSpecial Weather StatementMFLHendry48 min
Apr 11, 4:14 PM EDTSpecial Weather StatementMFLBroward61 min
Apr 11, 4:18 PM EDTSevere Thunderstorm WarningMFLBroward40 min
Apr 11, 4:35 PM EDTSpecial Weather StatementMFLBroward55 min
Apr 11, 4:56 PM EDTSpecial Weather StatementMFLCollier49 min
Apr 11, 5:06 PM EDTSpecial Marine WarningMFL84 min
Apr 11, 5:15 PM EDTSpecial Weather StatementMFLMiami-Dade60 min
Apr 11, 5:16 PM EDTSpecial Marine WarningMFL89 min
Apr 11, 5:24 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade36 min
Apr 11, 5:46 PM EDTSpecial Marine WarningMFL89 min
Apr 11, 5:49 PM EDTSpecial Weather StatementMFLMonroe41 min
Apr 11, 6:09 PM EDTSevere Thunderstorm WarningMFLMiami-Dade36 min
Apr 11, 6:16 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
Apr 11, 6:31 PM EDTSpecial Weather StatementMFLMonroe44 min
Apr 11, 6:35 PM EDTSpecial Marine WarningMFL55 min
Apr 11, 6:38 PM EDTSpecial Marine WarningMFL67 min
Apr 11, 7:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Apr 11, 7:31 PM EDTSpecial Marine WarningMFL59 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.